# SDR CA031201009

- Difficulty date: November 26, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Moravn Z242L
- Aircraft time: 6,142 hours
- Engine: Lyc AEIO360A1B6
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Spring
- Part number: Z4243300014
- Condition: Broken
- Location: Flap Lever
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A ROUTINE INSPECTION THE LT FLAP CONTROL LEVER UPLOCK SPRING WAS FOUND TO BE BROKEN.  THIS SPRING KEEPS PRESSURE ON THE UPLOCK HOOK THAT HOLDS THE FLAP I N THE UP POSITION.  THERE ARE ALSO SPRINGS THAT ASSIST IN KEEPING THE FLAP IN THE UP POSITION, BUT THEY DO NOT LOCK IT, ONLY THE HOOK LOCKS THE FLAP.  WITH THIS SPRING BEING BROKEN THERE IS NO POSITIVE PRESSURE ON THE HOOK.  IF THE PILOT DOES HIS WALK AROUND WITH THE FLAPS EXTENDED THIS DEFECT WOULD GO UNNOTICED.
